# SDR DL73S960510

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S.I. 3-69482-12, A 1 INCH CRACK WAS FOUND IN THE RADIUS OF THE VERTICAL CHORD OF THE LBL 5.7 VERTICAL STIFFENER AT BS 178.  THE BULKHEAD WEB WAS ALSO FOUND CRACKED AT SEVERAL LOCATIONS BETWEEN WL 184.5 AND 207 AND LBL 5.7 TO RBL 5.7.  THE DAMAGE WAS TRIMMED OUT OF THE CHORD AND REPAIRED WITH A REPAIR ANGLE AND A STRAP.  THE DAMAGE WAS ALSO TRIMMED OUT OF THE BULKHEAD AND REPAIRED WITH A FILLER AND A DOUBLER.  REPAIRS ACCOMPLISHED PER DL ERA 303240-14.
